# SDR USAASB03026

- Difficulty date: February 15, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE LOW LEVEL EMERGENCY LIGHTS AT SEAT ROW 15 INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT SEAT ROW 15.  OPERATIONAL CHECK GOOD.  (M)
